# SDR 2001F00543

- Difficulty date: June 16, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N911LN
- Make and model: Bell 407
- Aircraft serial: 53446
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 099799100
- Part serial: 633
- Condition: Inoperative
- Location: Exterior
- Part time: 115 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT ASSEMBLY INOPERATIVE.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
